MathSciNet Relay Station
MathSciNet bibliographic data
MR1476089 13A35 (13D45)
Lyubeznik, Gennady $F$-modules: applications to local cohomology and $D$-modules in characteristic $p>0$. J. Reine Angew. Math. 491 (1997), 65–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement